Convex solutions of boundary value problems

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We establish two criteria for the existence of convex solutions for a boundary value problem arising from the study of the existence of convex radial solutions for the Monge-Ampère equations. We shall use fixed point theorems in a cone.

Original languageEnglish (US)
Pages (from-to)246-252
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume318
Issue number1
DOIs
StatePublished - Jun 1 2006

Keywords

  • Convex solutions
  • Fixed index theorem
  • Monge-Ampère equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convex solutions of boundary value problems'. Together they form a unique fingerprint.

Cite this